# SDR NSVA20070199

- Difficulty date: July 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 37,397 hours, 32,772 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 6225353011
- Part serial: 203
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CAPT AIRSPEED INDICATOR FAILED, ABORTED AT APPROX 3040KTS.  REMOVED AND REPLACED CAPT AIRSPEED INDICATOR IAW SMM 34-12-15, PN ON /OFF 622-5353-011
SN ON 285, SN OFF 20, OPS CHK GOOD.
